# SDR YENA2024091101262

- Difficulty date: September 7, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 11,630 hours, 1,707 cycles
- Engine: Iae PW1133GAJM
- Engine time: 11,630 hours, 1,707 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#552, MCO-BOS. (ETOPS) 'REF ITEM 4113855-1 (ENG 1 CONSUMPTION SINCE LAST UPLIFT LP 4113851 AND CURRENT UPLIFT AT 0.329 QPH ABOVE AMM LIMITS) (ENG OIL CONSUMPTION); ENG 1 REPLACED EVF SATISFACTORY REF LP 4113870, ITEM 1. MDDR 559532 CLEARED MCC NOTIFIED CM # 61535. REMOVED AND REPLACED ENGINE #1, SEE LP 4113859 (PERFORMED ENG #1 CHANGE PER TASK CARD NO A320-71-00-51-000-802-A AND A320-71-00-51-400-802-A ON W/O 1359258), THIS CLEARS THIS DEFECT
